# SDR TWAA0009504

- Difficulty date: June 16, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 62,850 hours, 14,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND EGRESS LIGHTS OUT AT ROWS 20 - 33 ON THE LEFT HAND SIDE.  REPLACED BATTERIES IN THE POWER SUPPLY.  CC02D  04-07-00  LAX.
